# SDR YENA200202

- Difficulty date: January 24, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 3,736 hours, 1,704 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 1581
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 107, IAD TO FLL, IN FLIGHT TV C/B'S POPPED.  RESET ONCE, GOT SMOKE AND WIRE SMELL AROUND ROWS 14 AND 15 DEF.  PULLED C/B'S AND TURNED TV'S OFF.  INSPECTED ROWS 14 AND 15 LIVE TV COMPONENTS.  NO DAMAGE NOTED, REPLACED SEB AT ROWS 15DEF AND SEAT TO SEAT CABLE BETWEEN ROWS 15 TO 14 IAW LIVE TV MM 23-39-00, OPS CHECK OK.  ENGINEERING AND MANUFACTURER INVESTIGATION FOUND FAILURE OF SEB (SEAT ELECTRONIC BOX) DUE TO MOISTURE CONTAMINATION.
